# SDR SWAA2021111725830

- Difficulty date: October 1, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N786SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29811
- Aircraft time: 68,452 hours, 40,246 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY DOOR (R1) AT FWD UPPER STUB FRAME HAS A CRACK ; / [01] LOCATED AND DRILL HOLE NEW STUB FRAME AS PER SRM 51-40-05-0G-0; [02] LATE ENTRY REMOVED UPPER STUB FRAME AS PER SRM 51-40-02-0G-0; [03] VERIFIED STEP 1 AND 2. OK TO TOP TREAT AND PRIME NEW HOLES.; [04] APPLIED ALODINE AND PRIMER AS PER SRM 51-20-01 AND AMM 51-21-72; [05] OK TO PAINT.; [06] PAINTED UPPER STUB FRAME AS PER AMM 51-21-72-370-804; [07] VERIFIED STEP 6. OK TO INSTALL STUB FRAME; [08] INSTALLED UPPER STUB FRAME AS PER SRM 53-10-01-2R-6 REPAIR 6; [09] VERIFIED STEP 8; [10] COMPLETED INSTALLATION UPPER STUD FRAME AS PER SRM 51-40-02-0G-0.
